# SDR CALA2012010300004

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 41,597 hours, 15,147 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP WOULD NOT DEPLOY WHEN FLAP HANDLE WAS POSITIONED FSEU BITE SHOW NO FAULT AND SKEW BITE TEST PASSED.  ALSO FLAP SYS OPE TEST NORMAL PER AMM TASK 27-51-00-710-801.
